Open Access

On non-densely defined invariant Hermitian contractions


Abstract

We consider a non-densely defined Hermitian contractive operator which is unitarily equivalent to its linear-fractional transformation. We show that such an operator always admits self-adjoint extensions which are also unitarily equivalent to their linear-fractional transformation.


Full Text





Article Information

TitleOn non-densely defined invariant Hermitian contractions
SourceMethods Funct. Anal. Topology, Vol. 13 (2007), no. 3, 223-235
MathSciNet MR2356756
CopyrightThe Author(s) 2007 (CC BY-SA)

Authors Information

M. Bekker
Department of Mathematics and Statistics, University of Missouri-Rolla, Rolla, MO 65409, USA 


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

M. Bekker, On non-densely defined invariant Hermitian contractions, Methods Funct. Anal. Topology 13 (2007), no. 3, 223-235.


BibTex

@article {MFAT387,
    AUTHOR = {Bekker, M.},
     TITLE = {On non-densely defined invariant Hermitian contractions},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {13},
      YEAR = {2007},
    NUMBER = {3},
     PAGES = {223-235},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=387},
}


All Issues